# SDR 2008UALA02978

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 44,973 hours, 5,504 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 233U42039
- Condition: Faulty
- Location: Apu Extinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BEFORE DEPARTURE FOUND APU FIRE EXTINGUISHER SQUIB TEST INOP.  SUSPECT SQUIB TEST MODULE SWITCH FAULTY.   LUBRICATED SQUIB TEST SWITCHES AND OP CHECKED SQUIB TEST MODULE PER MM 26-21-02 PG.405. OP CHECKED GOOD.  AC OK FOR SERVICE.
